Hardy spaces of spaces of homogeneous type

Xuan Thinh Duong, Lixin Yan

    Research output: Contribution to journalArticle

    18 Citations (Scopus)

    Abstract

    Let X be a space of homogeneous type, and L be the generator of a semigroup with Gaussian kernel bounds on L2(X). We define the Hardy spaces Hs p(X) of X for a range of p, by means of area integral function associated with the Poisson semigroup of L, which is proved to coincide with the usual atomic Hardy spaces Hat p(X) on spaces of homogeneous type.

    Original languageEnglish
    Pages (from-to)3181-3189
    Number of pages9
    JournalProceedings of the American Mathematical Society
    Volume131
    Issue number10
    DOIs
    Publication statusPublished - Oct 2003

    Keywords

    • Atomic decomposition
    • Calderón-type reproducing formula
    • Hardy spaces
    • Semigroup
    • Spaces of homogeneous type

    Fingerprint Dive into the research topics of 'Hardy spaces of spaces of homogeneous type'. Together they form a unique fingerprint.

  • Cite this